# SDR FDEA201912173255

- Difficulty date: December 17, 2019
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N850FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37721
- Aircraft time: 40,626 hours, 6,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 111W220251
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF HIGH FREQUENCY EDDY CURRENT OPEN HOLE INSPECTION ON RIGHT HAND UNDERWING LONGERON AT BODY STATION 1035, FOUND CRACK INDICATION ON FRONT SPAR LOWER CHORD, LOWER ROW OUTBOARD FASTENER HOLE AND MIDDLE FASTENER HOLE.  RIGHT HAND UNDERWING LONGERON AT BODY STATION 1035 CRACK INDICATION ON FRONT SPAR LOWER CHORD LOWER ROW OUTBOARD FASTENER HOLE AND MIDDLE FASTENER HOLE.  REPAIR CARRIED OUT AS PER SRM57-10-10-2R FIGURE 202 REPAIR 1 AT STATION 1035 RBL 73.93-RBL 95.93.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
